MathSciNet Relay Station
MathSciNet bibliographic data
MR2456901 20E05 (20E08 20F65 37B10 57M07)
Coulbois, Thierry; Hilion, Arnaud; Lustig, Martin $\Bbb R$-trees and laminations for free groups. I. Algebraic laminations. J. Lond. Math. Soc. (2) 78 (2008), no. 3, 723–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement